# SDR DHL2003742508

- Difficulty date: November 22, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, FUSELAGE EXTERIOR BS 620 STR 10R LAP SEAM VERIFY REPAIR DONE FOR STRUCTURAL REPAIRS MANUAL COMPLIANCE.  EVALUATED REPAIR AND FOUND IT TO BE NON-COMPLIANT IAW B-727 SRM 53-30-3 FIG 24.  REMOVED PREVIOUS REPAIR AND FABBED NON STRUCTURAL FILLER FROM 2024 T3 .063 PO 90024 DIM 12.25 INCH X 5.75 INCH AND DOUBLER FROM 2024 T3 .071 PO 90024 DIM 10.25 INCH X .25 INCH X 9.25 INCH IAW B-727 SRM 53-30-3 FIG 24.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED IAW B-727 SRM 53-30-3 FIG 24.
